# SDR 96FDEA00903

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0533 AND 009, CORROSION (C53-224-01, -1) ON UPPER FLANGE FLOOR BEAM PREVIOUS REPAIR BS 620 BETWEEN LBL 22 TO RBL 11 WL 208.  *S/D*  REMOVED CORRODED UPPER FLANGE FLOORBOARD PREVIOUS REPAIR BS 620 BETWEEN LBL 22 TO RBL 11, WL 208.  FABRICATED NEW CHORD AND REPAIRED ANGLES AND STOPS.  FITTED REPAIR PARTS AND DRILLED, DEBURED, CLEANED AND TREATED SEALED FASTENERS IN PLACE.  ALL WORK ACCOMPLISHED PER SRM 53-10-8.
